MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAS
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/07/2011
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test or verify communication anomaly due to buttons not responding.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they was not getting blood glucose readings to go from ultra link meter to the insulin pump.The customer¿s blood glucose level was unknown.The customer stated that they did not have the correct meter id in the insulin pump.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9313718
Report Number2032227-2019-116411
Device Sequence Number1961950
Product Code OYC
UDI-Device Identifier00613994375520
UDI-Public(01)00613994375520
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAS
Device Catalogue NumberMMT-522LNAS
Device Lot NumberA000107349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight49